# SDR TWAA0003023

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 598 - 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND MEMBRANE CORRODED BETWEEN STA 598 AND 617 ON LT SIDE.  REMOVED CORROSION PER SPM 6-80-01.  TREATED AND PRIMED PER SRM 51-10-03 PAGE 15 AND 16.  REPAIRED PER SRM 53-01 FIG 4.
